MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 SYSTEM; PCS2,LIST NO,LN06002-110-NA

HAEMONETICS CORPORATION PCS2 SYSTEM; PCS2,LIST NO,LN06002-110-NA
Model Number 06002-110-NA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiovascular Dysfunction/Insufficiency (4445)
Date of Event 10/19/2024
Type of Reportable Event Death
Event or Problem Description
This report is being submitted to align with customer reporting requirements.The use of the haemonetics medical device in the donation procedure is not suspected to have resulted in the adverse outcome of the donor.Customer made haemonetics aware that a 42-year-old female donor passed away in her residence on (b)(6) 2024 from a hypertensive cardiovascular disease per the medical examiner.An autopsy was not performed.The center has no information from attending physician, surgeon, hospital representative or health care professional.The donor did not experience a reaction or adverse event and there were no errors on the machine or issues reported with the disposables during the donor's last donation on (b)(6) 2024.
 
Additional Manufacturer Narrative
A haemonetics field service engineer performed an inspection of the collection system used in the procedure.All parameters were verified.The machine meets the manufacturer's specifications and is ready to use.The device was evaluated with no defect.A review of the dhr reveals no issues during the manufacturing process that would contribute to this complaint.The device was manufactured according to approved procedures and met all specifications for release, with no noted manufacturing deviations, non-conformances or capas that would have contributed to the reported incident.The status of the disposables used with the system is unknown, however there were no recalls or adverse trends related to the product lots used in the procedure.There is no evidence to suggest that the donor death was related to the device or disposables used during the plasmapheresis procedure.

Brand Name
PCS2 SYSTEM
Common Device Name
PCS2,LIST NO,LN06002-110-NA
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston 02110
Manufacturer (Section G)
HAEMONETICS CORPORATION
125 summer street
boston 02110
Manufacturer Contact
brenda bruyere
125 summer street
boston 
MDR Report Key20763564
Report Number1219343-2024-00022
Device Sequence Number18283168
Product Code GKT
UDI-Device Identifier30812747011819
UDI-Public(01)30812747011819
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
BK920039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number06002-110-NA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient Weight106 KG